A new [0, 1] truncated inverse Weibull rayleigh distribution properties with application to COVID-19

Document Type : Research Paper


1 Department of Mathematics, Faculty of Computer and Mathematical Sciences, Tikrit University, Tikrit, Iraq.

2 Department of Public Administration, Department of Public Administration, Tikrit University, Tikrit, Iraq.


In this paper, we introduce a new 2- parameters family of distributions named [0,1] Truncated Inverse Weibull - $G$  family ([0,1] TIW-G) family, to generate new types of continues distributions. A special model namely, [0,1] Truncated Inverse Weibull Rayleigh distribution ([0,1] TIWR) distribution is considered and defined and some of the statistical properties are derived. Parameter's estimations using MLE method is provided and a simulation is given to determine the accuracy of the method used above. To demonstrate the utility of the distribution in nowday's applications, we explore and investigate the death rates of  COVID-19  in Iraq in the period from 14 December 2020 to 30 April 2021. 


[1] Z. M. Abdullah, M. A. Khaleel, M. K. Abdal-hameed and P. E. Oguntunde, Estimating Parameters for Extension
of Burr Type X Distribution by Using Conjugate Gradient in Unconstrained Optimization, Kirkuk Univ. J. Sci.
Stud. , 14(3)(2019) 33-49.
[2] S. H. Abid and, R. K. Abdulrazak , [0, 1]Truncated Fr´echet-Gamma and Inverted Gamma Distributions , Int. J.
Sci. World, 5 (2)(2017) 151-167.
[3] M. T. Ahmed, M. A. Khaleel and E. K. Khalaf, The new distribution (Topp Leone Marshall Olkin-Weibull)
properties with an application, Periodicals Eng. Nat. Sci. (PEN), 8(2)(2020) 684-692.
[4] M. T. Ahmed, M. A. Khaleel, P. E. Oguntunde and M. K. Abdal-Hammed, A New Version of the Exponentiated
Burr X distribution, J. Physics: Conference Series, 1818 (1)(2021 ) 012116 .
[5] M. Alizadeh, M. Emadi, M. Doostparast, G. M. Cordeiro, E. M. Ortega and R. R. Pescim, A new family of
distributions: the Kumaraswamy odd log-logistic, properties and applications, Hacettepe J. Math. Stat., 44 (6)
(2015) 1491-1512.
[6] N. H. Al-Noor and M. A. Khaleel, Marshal Olkin Marshal Olkin gompertz distribution, In AIP Conference
Proceedings, (Vol. 2334, No. 1,(2021, March). p. 090001), AIP Publishing LLC.
[7] A. Alzaatreh, C. Lee and F. Famoye, A new method for generating families of continuous distributions, Metron,
71(1)(2013) 63-79.
[8] M. Amini, S. M. T. K. MirMostafaee and J.Ahmadi, Log-gamma-generated families of distributions, Statistics,
48(4) (2014) 913-932.
[9] G. M. Cordeiro and M. de Castro, A new family of generalized distributions, J. Stat. Comput. Simul., 81(7)(2011)
883-898.[10] G. M. Cordeiro, E. M. Ortega and D. C. da Cunha, The exponentiated generalized class of distributions, J. Data
Sci., 11(1) (2013) 1-27.
[11] N. Eugene, C. Lee and F. Famoye, Beta-normal distribution and its applications, Commun. Stat.-Theory Methods
, 31(4)(2002) 497-512.
[12] I. S. Gradshteyn and I. M. Ryzhik, Table of integrals, series, and products, Academic press, 2014 .
[13] M. A. Khaleel, N. H. Al-Noor and M. K. Abdal-Hameed, Marshall Olkin exponential Gompertz distribution:
Properties and applications, Periodicals Eng. Nat. Sci. (PEN), 8(1)(2020) 298-312.
[14] M. A. Khaleel, P. E. Oguntunde, M. T. Ahmed, N. A. Ibrahim and Y. F. Loh, The Gompertz Flexible Weibull
Distribution and its Applications, Malaysian J. Math. Sci., 14(1)(2020) 169-190.
[15] M. A. Khaleel, P. E. Oguntunde, J. N. Al Abbasi, N. A. Ibrahim and M. H. AbuJarad, The Marshall-Olkin Topp
Leone-G family of distributions: A family for generalizing probability models, Sci. African, 8(2020) e00470.
[16] A. W. Marshall and I. Olkin, A new method for adding a parameter to a family of distributions with application
to the exponential and Weibull families, Biometrika, 84(3) (1997) 641-652.
Volume 13, Issue 1
March 2022
Pages 2933-2946
  • Receive Date: 05 June 2021
  • Revise Date: 29 October 2021
  • Accept Date: 14 November 2021